# SDR DALA2014070803998

- Difficulty date: July 7, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 59,379 hours, 43,426 cycles
- System (JASC): 5200 · Doors
- Part: Pin
- Condition: Binding
- Location: Tail Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THAT THE TAILCONE FAILED TO DROP AFTER THE DOOR WAS OPENED.  MAINTENANCE FOUND THE TEE PIN BINDING IN THE CLIPS.  MAINTENANCE REMOVED THE TEE PIN AND CLEANED PINS & CLIPS AND OPS CHECKED GOOD.
